# SDR M7JA2009030200001

- Difficulty date: September 13, 2008
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N404EN
- Make and model: Cessna 404
- Aircraft serial: 404234
- Aircraft time: 21,821 hours
- Engine: Cont GTSIO520M
- Engine time: 1,585 hours
- Propeller: Mcauly 3AF32C*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: GTSIO520M
- Part serial: 276127R
- Condition: Malfunctioned
- Location: Right
- Part time: 1,585 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

IN CRUISE FLIGHT THE CAPTAIN NOTICE A DROP IN THE RT ENGINE OIL PRESSURE WITH INCREASE IN OIL TEMP.  THERE WAS NOT VIBRATION OR VISIBLE OIL LEAKS ON THE MENTION ENGINE.  THE PILOT FOLLOWED THE PROPER CHECKLIST EXECUTING A PRECAUTIONARY ENGINE SHUTDOWN.  THE FLIGHT FINISHED AT THE SCHEDULE DESTINATION AIRPORT.
